# SDR DALA2025112508577

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT ELEVATOR SERVO CONTROL YELLOW HAS PLAY, IT HAS 7.02.   REPLACED EMPENNAGE RT ELEVATOR SERVO CONTROL YELLOW ACTUATOR EYE END IAW AMM TASK 27-34-51-000-009-A AND AMM TASK 27-34-51- 400-006-A. (1319595).
